30 weeks pregnant mother

Question: I am 7 months pregnant.My SGPT and SGOT has been high in the liver function test yesterday.Is it anything serious to worry about?

1 Answers
Question
Answer: Yes this condition is serious take medications and your gynecologist suggested you to induce labour early or else it will affect your baby and make still birth
Similar Questions with Answers
Question: I am 36week pregnant in my liver function test sgpt sgot and alkaline phosphate values are high..what to do is there any risk for my baby?
Answer: Hello! Generally in such case the doctor waits till 37 weeks and once you are in 37th week might go for the delivery. This condition might effect the baby causing fetal distress, preterm delivery or still birth. Hence, make sure that you have plenty of water, and reduce oil, spicy food consumption. Anything which puts pressure on the liver is not good enough. Take care
»Read All Answers
Question: In my LFT liver function tests my SGPT and SGOT are very high what does t mean??
Answer: Sgpt sgot increase in case of liver cell damage.. U had juandice recently?
»Read All Answers
Question: If my SGOT SGPT is high then what can i do? Anything serious?
Answer: hi dear! it depends dear how much increase it is. normally if there are high levels of sgpt or sgot then there might be an inflammation of liver maybe due to pesticide and other chemicals in your food and drinks. It's very difficult to avoid these chemicals. take care dear! i hope this information was helpful to you !
»Read All Answers
Question: Hi... I just done the Liver function test and my sgpt and sgot is high.. can anyone tell me what can be the effects and what are tge precautions need to be taken
Answer: Hello, in third trimester liver enzymes are usually elevated. If u have itching then it may be due to cholestasis during pregnancy. Precautions to be taken are:- get lft done twice a week, visit ur obstetrician for USG scan to make sure that blood supply to the growing fetus is good, and if ur doctor wants she/he can start you on udiliv tablet. Take care.
»Read All Answers